Nurofen Express 400mg – 20 Liquid Capsules

£9.99 Inc. VAT

Nurofen Express 400mg liquid capsules (contain ibuprofen 400mg). Targets pain fast.
See details below, always read the label

Suitable for: Adults and children aged 12 years and over.
Active ingredients: Ibuprofen
This site uses cookies to offer you a better browsing experience. By browsing this website, you agree to our use of cookies.